# SDR 2006FA0000248

- Difficulty date: February 21, 2006
- Submitted: March 22, 2006
- Operation: General aviation
- Aircraft: N701QD
- Make and model: Socata TBM 700
- Aircraft serial: 126
- Engine: Pwa PT6A64
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: T700A5760031001
- Condition: Cracked
- Location: Ob Wing Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 6000 HOUR INSPECTION, THE LT AND RT WING TIP ASSEMBLIES WERE REMOVED TO FACILITATE FURTHER INSPECTION OF THE AILERON SYSTEM.  AFTER REMOVAL OF THE TIPS THE INSPECTING TECHNICIAN NOTED CRACKS IN BOTH THE LT AND RT AILERON OB ATTACH POINTS.  THE BRACKET WAS REMOVED AND INSPECTED WITH A 10X MAGNIFYING GLASS WHICH CONFIRMED CRACKS IN BOTH THE BRACKETS.  IT IS RECOMMENDED THAT ALL LT AND RT ATTACH BRACKETS BE INSPECTED FOR CRACK WITH THE WING TIPS REMOVED.  LT BRACKET (PN T700A5760031000) ( RT BRACKET (PN T700A5760031001) (K)
